# SDR DALA2016032102133

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AT TEE OF LT HORIZONTAL STABILIZER REAR SPAR UPPER CAP.  TEE OF LT HORIZONTAL STABILIZER WAS REPAIRED IAW SRM 55-01, FIG 1, SHEET 2, 51-10-3, PAR 21 AND 14-51-30-1.
